# SDR 97ZZZX4064

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1140A
- Make and model: Lear 35LEAR
- Aircraft serial: 35045
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE SEIZED UP AFTER TAKEOFF OUT OF CMH.  INTERNAL DAMAGE TO TURBINE SECTION.  CAUSE UNKNOWN AT THIS TIME.
